MAUDE Adverse Event Report: STAAR SURGICAL COMPANY MICL13.2; PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY MICL13.2; PHAKIC INTRAOCULAR LENS
Model Number MICL13.2
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The reporter stated that the surgeon implanted a micl13.2 implantable collamer lens, -4.5 diopter, in the patient's left eye on (b)(6) 2017.The lens was explanted on (b)(6) 2017 due to excessive vault and shallowing of the acd and exchanged for a smaller lens during the same surgery.There was no reported patient injury or difficulties observed during surgery.Patient's post-op va was 20/25.The reporter stated the cause of the event was unknown.
 
Additional Manufacturer Narrative
Device evaluation: lens was returned in liquid, in a lens vial.Visual inspection found the lens with no visible damage.Claim #(b)(4).

Brand Name
MICL13.2
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6437168
Report Number2023826-2017-00498
Device Sequence Number759613
Product Code MTA
UDI-Device Identifier00841542103183
UDI-Public(01)00841542103183(17)180831
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/31/2018
Device Model NumberMICL13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2017
Supplement Report FDA Received Date03/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL - SFC45 - LOT # UNK; INJECTOR MODEL - MSIPF - LOT # UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR